# SDR REXA2018111201074

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 28,395 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING EMERGENCY LIGHT 8 INOP
REMOVED AND REPLACED BULB FOR EXTERIOR EMERGENCY LIGHT 8 IAW CRJ 200 AMM 33-51-21. OPS CHK GOOD.
